# SDR ASOA20131127133

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 28,967 hours, 22,016 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 31,313 hours, 25,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED BLEED VALVE NR 2 CLOSED ADVISORY MESSAGE PRESENT DURING CLIMBOUT, HIGH ALTITUDE WARNING PRESENT AT 17,000 FT, UNABLE TO REMAIN PRESSURIZED, DESCENDED TO 10,000FT TO REMAIN PRESSURIZED. MX R & R NR 1 HIGH STAGE VALVE, PRESSURE SWITCH, AND THE DIGITAL PRESSURE CONTROLLER WITH PRESSURIZATION CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
